You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Monotone Transformations of Two-Dimensional Manifolds
J. H. Roberts and N. E. Steenrod
Annals of Mathematics
Second Series, Vol. 39, No. 4 (Oct., 1938), pp. 851-862
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/1968468
Page Count: 12
You can always find the topics here!Topics: Cylinders, Closed curves, Mathematical monotonicity, Mathematical theorems, Mathematical manifolds, Coordinate transformations, Topological theorems, Vertices, Images of transformations, Mathematics
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Annals of Mathematics © 1938 Annals of Mathematics